# SDR DL73K971606

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300510
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE INSPECTIONS PER SI 3-69482-12, THE STA 178 BULKHEAD WAS FOUND CRACKED AT LBL 5.7, WL 200.  A REPAIR HAD PREVIOUSLY BEEN INSTALLED ON THE RIGHT SIDE OF THE PRESSURE BULKHEAD PER B737-200 SRM 53-10-11.  UPON REMOVAL OF THIS REPAIR DOUBLER, A NEW CRACK WAS FOUND AT RBL 1, WL 188.  REPAIRED PER ERA 330532-14.
